Pacific Journal of Mathematics

A characterization of weak$^{\ast}$ convergence.

Maurice Sion

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1059-1067.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033999

Mathematical Reviews number (MathSciNet)
MR0188394

Zentralblatt MATH identifier
0144.17301

Subjects
Primary: 28.20
Secondary: 28.30

Citation

Sion, Maurice. A characterization of weak$^{\ast}$ convergence. Pacific J. Math. 14 (1964), no. 3, 1059--1067. https://projecteuclid.org/euclid.pjm/1103033999


Export citation

References

  • [1] P. R. Halmos, Measure Theory, Van Nostrand, 1950.
  • [2] J. L. Kelley, General Topology, Van Nostrand, 1955.
  • [3] M. E. Munroe, Introduction to Measure and Intergration, Addison-Wesley, 1953.
  • [4] Aubrey Wulfsohn, A note on the vague topology for measures, Proc. Cambridge Phil. :Soc, 58 (1962), 421-422.